# SDR AALA202108084213

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 22,616 hours, 6,501 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ENUNCIATED FOR 1 SECOND, THEN OFF. PERFORMED LAVATORY SMOKE DETECTION SYSTEM OPERATIONAL TEST WITH NO FAULTS BEING NOTED PER AMM 26-17-00-710
